| Model Number |
72404261 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Migration (4003)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom of discomfort is a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced slight discomfort, and the product no longer pumped all the way up.Surgical evaluation determined that the distal tip was positioned mid-corpora and not seated in the glans.A surgical procedure was performed in which the device was removed and replaced.There were no further patient complications reported.